# SDR AWXA9700443

- Difficulty date: August 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON BS 294.5 FLOORBEAM, LBL 8 TO RBL 52, WL 208.  REMOVED TOP CHORD FROM RBL 52 TO LBL 18 AND REPAIRED PER SRM 53-10-51.
